| Model Number |
EM800 |
| Medical Device Problem Code |
No Apparent Adverse Event (3189)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/26/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the motor is not working.It was reported that there was no patient involvement.Additional information was received stating that damaged bearings were found during evaluation.
Additional Manufacturer Narrative
Product analysis: evaluation determined that bearing was damaged.The likely cause of failure could is due to corrosion inside the equipment.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.